MathSciNet Relay Station
MathSciNet bibliographic data
MR33276 09.1X
Cohen, I. S. Commutative rings with restricted minimum condition. Duke Math. J. 17, (1950). 27–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement